# SDR GLBA2017051000654

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 40,007 hours, 49,676 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SIG EVENT, THE CREW DECLARED AN EMERGENCY ON APPROACH FOR LANDING [GEAR] FAILED TO EXTEND NORMALLY. IN TRANSIT LIGHT ILLUMINATED. MAINTENANCE FOUND 60A(CB11) POPPED, INSPECTED WIRES FROM BUS BAR TO C/B TO GEAR MOTOR, NO FAULTS FOUND AIM 14.3. RESET C/B 11 & C/B 2. PERFORMED GEAR SWINGS REF MI 32-01, COULD NOT DUPLICATE. FOR MX RELIABILITY, R&R LANDING GEAR POWERPACK MOTOR P/N: 571302, S/N OFF: 1420A, S/N ON: 334A REF BMM 32-30-04 & LDG RELAY (K3) P/N: MS24171-D1, S/N OFF: UE195, S/N ON: 16-006 BY REMOVING HARDWARE & INSTALLING TO SECURE RELAY & WIRES. PERFORMED GEAR SWINGS REF MI 32-01, OPS CHECK GOOD.
